Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 37264, 5 pages
http://dx.doi.org/10.1155/DDNS/2006/37264

A short proof of the Cushing-Henson conjecture

Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 35/I, Beograd 11000, Serbia

Received 8 June 2006; Revised 21 September 2006; Accepted 27 September 2006

Copyright © 2006 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Berg and L. von Wolfersdorf, “On a class of generalized autoconvolution equations of the third kind,” Zeitschrift für Analysis und ihre Anwendungen, vol. 24, no. 2, pp. 217–250, 2005. View at Google Scholar · View at MathSciNet
  2. R. J. Beverton and S. J. Holt, On the Dynamics of Exploited Fish Populations, vol. 19 of Fish. Invest., HMSO, London, 1957.
  3. J. M. Cushing and S. M. Henson, “Global dynamics of some periodically forced, monotone difference equations,” Journal of Difference Equations and Applications, vol. 7, no. 6, pp. 859–872, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. M. Cushing and S. M. Henson, “A periodically forced Beverton-Holt equation,” Journal of Difference Equations and Applications, vol. 8, no. 12, pp. 1119–1120, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Elaydi and R. J. Sacker, “Global stability of periodic orbits of non-autonomous difference equations and population biology,” Journal of Differential Equations, vol. 208, no. 1, pp. 258–273, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Elaydi and R. J. Sacker, “Global stability of periodic orbits of nonautonomous difference equations in population biology and the Cushing-Henson conjectures,” in Proceedings of the 8th International Conference on Difference Equations and Applications, pp. 113–126, Chapman & Hall/CRC, Florida, 2005. View at Zentralblatt MATH · View at MathSciNet
  7. S. Elaydi and R. J. Sacker, “Nonautonomous Beverton-Holt equations and the Cushing-Henson conjectures,” Journal of Difference Equations and Applications, vol. 11, no. 4-5, pp. 337–346, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H.-F. Huo and W.-T. Li, “Permanence and global stability of positive solutions of a nonautonomous discrete ratio-dependent predator-prey model,” Discrete Dynamics in Nature and Society, vol. 2005, no. 2, pp. 135–144, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations. With Open Problems and Conjectures, Chapman & Hall/CRC, Florida, 2002. View at Zentralblatt MATH · View at MathSciNet
  10. P. Liu and K. Gopalsamy, “On a model of competition in periodic environments,” Applied Mathematics and Computation, vol. 82, no. 2-3, pp. 207–238, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S.-E. Takahasi, Y. Miura, and T. Miura, “On convergence of a recursive sequence xn+1=f(xn1,xn),” Taiwanese Journal of Mathematics, vol. 10, no. 3, pp. 631–638, 2006. View at Google Scholar · View at MathSciNet
  12. L.-L. Wang and W.-T. Li, “Existence and global attractivity of positive periodic solution for an impulsive delay population model,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, vol. 12, no. 3-4, pp. 457–468, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X.-X. Yan, W.-T. Li, and Z. Zhao, “On the recursive sequence xn+1=α(xn/xn1),” Journal of Applied Mathematics & Computing, vol. 17, no. 1-2, pp. 269–282, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet